Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

0-divisors in groups rings


Author: I. Sinha
Journal: Proc. Amer. Math. Soc. 43 (1974), 476-477
MSC: Primary 16A26
DOI: https://doi.org/10.1090/S0002-9939-1974-0346005-5
MathSciNet review: 0346005
Full-text PDF

Abstract | Similar Articles | Additional Information

Abstract: If $ G$ is any group with two finite subgroups $ H,K,K \leqq G,(\vert H\vert,\vert K\vert) = 1$, then RG has $ { \cap _\alpha }{\mathfrak{G}_\alpha } \ne 0$, where $ \mathfrak{G}$ is the augmentation ideal.


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A26

Retrieve articles in all journals with MSC: 16A26


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0346005-5
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society